For the past 4yrs I have had bright red skin in my vulva area and lots of fissures/tears. After the first year I went into a GYN specialist and at first look she could see the skin irritation and found that my inner and outer labia fused together, so whatever was the skin issue has been alter the skin. So she did a smear and a biopsy, the smear came back normal but the biopsy showed candida Albicans, yet my symptoms were not any characteristics of a yeast infection (which I had never had one in my life I'm 31) so she put me on hardcore 200mg that I took daily for a week then weekly then as needed and steroid ointment as needed. So 3yrs later I still live on a weekly dose of diflucan and have bounced between a very sting steroid and a lesser depending on how bad the fissures are. So with repeated pap smears that come out normal the cultures always end up showing the yeast still present. So also the past 4yrs I have been losing hair like crazy and have done all sorts of the things you can do to help it, biotin, saw palmetto etc...and all it could add up to is stress, well my GYN Saudi should check w/ a derm dr to see if it could be yeast related and sure enough it is, so I'm in the process of treating it now but my worry is that as soon as the treatment stops it will come right back.
Ultimately I'm wondering what happened 4yrs ago that made my body start to produce yeast like crazy? Again the vulva area does not present like a typical yeast (no itching, discharge or burning) just bright red shiny looking skin w/ fissures around the opening above the clitorus and anus. Any thoughts would've great, my dr is thinking to send me to a infectious disease dr which seems over kill, but I'm also getting desperate. I've only been with one partner my husband and he has only been with me so no concerns of STD's or anything along those lines.
I use a hemp/baby soap that is recommended for things like this but will give Ceaphil a try....why not!!
Thank you for anything anyone can offer!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.